MathSciNet Relay Station
MathSciNet bibliographic data
MR1383913 (97a:35057) 35J65 (35B32 58E05)
Alama, Stanley; Tarantello, Gabriella On semilinear elliptic equations with indefinite nonlinearities. Calc. Var. Partial Differential Equations 1 (1993), no. 4, 439–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement